MathSciNet Relay Station
MathSciNet bibliographic data
MR2210142 35R35 (35Q35 76D03 76D27)
Kim, Inwon C. Regularity of the free boundary for the one phase Hele-Shaw problem. J. Differential Equations 223 (2006), no. 1, 161–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement